# SDR A6WA9900024

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Frame 29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME 29 MLG BAY ROOF LONGERONS CRACKED, NR 3 AND NR 15, NEAR FORWARD ENG.  REPAIRED PER BAE REPAIR DRAWING HC536H9211.  ACFT TT:  19,327 HOURS.  ACFT TC:  22,789.    (X)
